×

Found 73 Documents (Results 1–73)

100
MathJax

Counting bound states with maximal Fourier multipliers. (English) Zbl 1479.35583

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 197-207 (2021).
MSC:  35P15 35J10 81Q10
PDF BibTeX XML Cite
Full Text: DOI

The periodic Lieb-Thirring inequality. (English) Zbl 1480.81045

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 135-154 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Schrödinger operators with a switching effect. (English) Zbl 07357279

Manchanda, Pammy (ed.) et al., Mathematical modelling, optimization, analytic and numerical solutions. Selected papers based on the presentations at the international conference in conjunction with 14th biennial conference of ISIAM, Guru Nanak Dev University, Amritsar, India, February 2–4, 2018. Singapore: Springer. Ind. Appl. Math., 13-31 (2020).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

A Lieb-Thirring type inequality for magnetic Schrödinger operators with a radial symmetry. (English) Zbl 1448.35124

Kurasov, Pavel (ed.) et al., Analysis as a tool in mathematical physics. In memory of Boris Pavlov. Collected papers presented at the conferences “Spectral Theory and Applications”, Stockholm, Sweden, March 13–15, 2016 and “Operator Theory, Analysis and Mathematical Physics – OTAMP2016”, Euler International Mathematical Institute, St. Petersburg, Russia, August 2–7, 2016. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 276, 154-161 (2020).
MSC:  35J10 35P15
PDF BibTeX XML Cite
Full Text: DOI

Sharp interpolation inequalities for discrete operators. (English. Russian original) Zbl 1348.46046

Dokl. Math. 91, No. 2, 215-219 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 461, No. 6, 633-637 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On the absolutely continuous spectrum of magnetic Schrödinger operators. (English. Russian original) Zbl 1220.47060

J. Math. Sci., New York 156, No. 4, 699-723 (2009); translation from Probl. Mat. Anal. 38, 121-143 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software